Free iterative and iteration K-semialgebras

Z. Ésik, W. Kuich

Research output: Article

9 Citations (Scopus)

Abstract

We consider algebras of rational power series over a finite alphabet Σ with coefficients in a commutative semiring K and characterize them as the free algebras in various classes of algebraic structures.

Original languageEnglish
Pages (from-to)141-162
Number of pages22
JournalAlgebra Universalis
Volume67
Issue number2
DOIs
Publication statusPublished - ápr. 1 2012

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this